Alert archive / Colorado / River Flood Warnings in 2015

River Flood Warning 29, NWS Denver/Boulder, CO

June 14, 2015Jefferson County, Colorado

NWS Denver/Boulder, CO issued this river flood warning at Jun 14, 2015, 5:56 AM MDT for Jefferson County, Colorado. It was in force for 24 hr.

The area

The outline as issued.

The facts

Issued
Jun 14, 2015, 5:56 AM MDT (11:56 UTC)
Expired
Jun 15, 2015, 6:17 AM MDT
In force
24 hr
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Flood severity
Minor

County Jefferson County, CO

The radar

The Denver radar (KFTG), 76 km from the middle of the area, began a volume at 11:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point South Platte River at South Platte (SPTC2).

Action stage
6 ft
Minor stage
7 ft
Moderate stage
8.5 ft
Major stage
9.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

674 
WGUS45 KBOU 141156
FLWBOU
   
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE DENVER CO
556 AM MDT SUN JUN 14 2015

...The National Weather Service in Denver has issued a Flood Warning 
for the following rivers in Colorado... 

  South Platte River at South Platte affecting Jefferson County.

.Rapid snowmelt coupled with previous days rains have resulted in
rapid rises along the South Platte River overnight. River levels have
risen above flood stage. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive or walk into water of unknown depth. The roadway or 
pathway may be washed out and water could be much deeper than you 
think. Keep children and others away from fast flowing water and 
storm drains which could become deadly during high water.

&&

COC059-141930-
/O.NEW.KBOU.FL.W.0029.150614T1156Z-150614T1930Z/
/SPTC2.1.ER.150614T0930Z.150614T1100Z.150614T1330Z.NO/
556 AM MDT SUN JUN 14 2015

The National Weather Service in Denver has issued a 

* Flood Warning for 
  the South Platte River at South Platte.
* until this afternoon.
* At  5:00 AM Sunday the stage was 7.2 feet.
* Flood stage is 7.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  this morning.
* Impact...At 7.0 feet...There is flooding of low lying areas and 
  water over sections of the Y Camp Road south of Deckers.
* Flood history...This crest compares to a previous crest of 7.3 feet 
  on Jun 18 1995.

&&

LAT...LON 3925 10524 3935 10518 3941 10518 3942 10515
 3935 10517 3925 10522            

$$
3 follow-up statements
990 
WGUS85 KBOU 141505
FLSBOU
   
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE DENVER CO
905 AM MDT SUN JUN 14 2015

...The Flood Warning continues for the following rivers in 
Colorado...
 
  South Platte River at South Platte affecting Jefferson County. 
  South Platte River near Kersey affecting Weld County. 
  South Platte River near Weldona affecting Morgan County. 
  South Platte River near Balzac affecting Logan...Morgan and 
  Washington Counties. 

  Cache La Poudre River near Greeley affecting Weld County. 

.Runoff from heavy rain that fell last evening over southwest Weld County will
cause the crest of the South Platte River in the Greeley area to be
extended.  The South Platte River at Kersey has climbed to a present
stage of 11.2 feet.  The river is expected to remain at this level
through tonight...before beginning to slowly recede.  This flood
crest will be moving downstream through the rest of this
week...moving through Morgan County on Monday.  The South Platte
River is expected to crest in Fort Morgan Monday afternoon.    

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay away from the steep banks of rivers and streams. During a flood,
saturated banks can easily break off and fall into potentially 
deadly, fast flowing flood waters.

&&

COC123-152105-
/O.CON.KBOU.FL.W.0013.000000T0000Z-000000T0000Z/
/GRPC2.1.SM.150602T1045Z.150614T0000Z.000000T0000Z.UU/
905 AM MDT SUN JUN 14 2015

The Flood Warning continues for
  the Cache La Poudre River near Greeley.
* until further notice...or until the stream falls below flood stage.
* At  8:30 AM Sunday the stage was 9.0 feet.
* Flood stage is 8.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to a stage of 8.5 feet 
  by Monday morning.
* Flood history...This crest compares to a previous crest of 8.9 feet 
  on Jun 14 1983.

&&

LAT...LON 4047 10494 4046 10474 4043 10459 4040 10462
 4043 10474 4043 10488            

$$

COC059-151800-
/O.EXT.KBOU.FL.W.0029.000000T0000Z-150615T1800Z/
/SPTC2.1.ER.150614T0930Z.150614T1400Z.150615T1200Z.NO/
905 AM MDT SUN JUN 14 2015

The Flood Warning continues for
  the South Platte River at South Platte.
* until Monday afternoon...or until the stream falls below flood 
  stage.
* At  8:00 AM Sunday the stage was 7.6 feet.
* Flood stage is 7.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  Monday morning.
* Impact...At 7.0 feet...There is flooding of low lying areas and 
  water over sections of the Y Camp Road south of Deckers.
* Flood history...This crest compares to a previous crest of 7.3 feet 
  on Jun 18 1995.

&&

LAT...LON 3925 10524 3935 10518 3941 10518 3942 10515
 3935 10517 3925 10522            

$$

COC123-152105-
/O.EXT.KBOU.FL.W.0014.000000T0000Z-150618T1200Z/
/KERC2.1.SM.150604T1330Z.150614T1230Z.150618T0600Z.UU/
905 AM MDT SUN JUN 14 2015

The Flood Warning continues for
  the South Platte River near Kersey.
* until Thursday morning...or until the stream falls below flood 
  stage.
* At  8:30 AM Sunday the stage was 11.2 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Impact...At 11.5 feet...Southern sections of Hardin are flooded.
* Flood history...This crest compares to a previous crest of 11.0 feet
  on May 31 1995.

&&

LAT...LON 4030 10488 4043 10459 4031 10426 4027 10428
 4040 10460 4026 10487            

$$

COC087-152105-
/O.EXT.KBOU.FL.W.0016.000000T0000Z-150617T2100Z/
/WNAC2.1.RS.150607T1050Z.150615T1800Z.150617T1500Z.UU/
905 AM MDT SUN JUN 14 2015

The Flood Warning continues for
  the South Platte River near Weldona.
* until Wednesday afternoon...or until the stream falls below flood 
  stage.
* At  7:45 AM Sunday the stage was 10.2 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 10.7 feet by 
  Monday evening. The river will fall below flood stage Wednesday 
  morning.
* Impact...At 11.0 feet...There is widespread flooding along the 
  river. Water flows over Colorado Highway 144 and the railroad 
  tracks near Goodrich.
* Flood history...This crest compares to a previous crest of 10.4 feet
  on May 3 1999.

&&

LAT...LON 4031 10426 4037 10402 4030 10386 4028 10388
 4033 10399 4027 10428            

$$

COC075-087-121-152105-
/O.EXT.KBOU.FL.W.0024.150615T0600Z-150617T1200Z/
/BZNC2.1.ER.150615T0600Z.150615T1800Z.150617T0600Z.UU/
905 AM MDT SUN JUN 14 2015

The Flood Warning continues for
  the South Platte River near Balzac.
* from late tonight to Wednesday morning...or until the stream falls 
  below flood stage.
* At  8:30 AM Sunday the stage was 9.5 feet.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Monday morning and 
  continue to rise to near 10.2 feet by Monday evening.The river will
  fall below flood stage by early Wednesday morning.
* Impact...At 10.0 feet...Minor flooding occurs at Sterling.
* Flood history...This crest compares to a previous crest of 10.4 feet
  on May 3 1999.

&&

LAT...LON 4029 10387 4028 10371 4056 10324 4055 10322
 4026 10363 4027 10389            

$$
146 
WGUS85 KBOU 150251
FLSBOU
   
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE DENVER CO
851 PM MDT SUN JUN 14 2015

...The Flood Warning continues for the following rivers in 
Colorado...
 
  Cache La Poudre River near Greeley affecting Weld County. 
  South Platte River near Kersey affecting Weld County. 
  South Platte River near Weldona affecting Morgan County. 
  South Platte River near Balzac affecting Logan...Morgan and 
  Washington Counties. 

...The Flood Warning continues for the following rivers in 
Colorado...

  South Platte River at South Platte affecting Jefferson County. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay away from the steep banks of rivers and streams. During a flood,
saturated banks can easily break off and fall into potentially 
deadly, fast flowing flood waters.

&&

COC123-160851-
/O.EXT.KBOU.FL.W.0013.000000T0000Z-150622T0000Z/
/GRPC2.1.SM.150602T1045Z.150614T0000Z.150621T1800Z.UU/
851 PM MDT SUN JUN 14 2015

The Flood Warning continues for
  the Cache La Poudre River near Greeley.
* until Sunday June 21...or until the stream falls below flood stage.
* At  8:30 PM Sunday the stage was 8.9 feet.
* Flood stage is 8.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  Sunday afternoon.
* Flood history...This crest compares to a previous crest of 8.9 feet 
  on Jun 14 1983.

&&

LAT...LON 4047 10494 4046 10474 4043 10459 4040 10462
 4043 10474 4043 10488            

$$

COC059-151800-
/O.CON.KBOU.FL.W.0029.000000T0000Z-150615T1800Z/
/SPTC2.1.ER.150614T0930Z.150614T1530Z.150615T1200Z.NO/
851 PM MDT SUN JUN 14 2015

The Flood Warning continues for
  the South Platte River at South Platte.
* until Monday morning...or until the stream falls below flood 
  stage.
* At  8:00 PM Sunday the stage was 7.1 feet.
* Flood stage is 7.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  Monday morning.
* Impact...At 7.0 feet...There is flooding of low lying areas and 
  water over sections of the Y Camp Road south of Deckers.
* Flood history...This crest compares to a previous crest of 6.9 feet 
  on Jun 24 1918.

&&

LAT...LON 3925 10524 3935 10518 3941 10518 3942 10515
 3935 10517 3925 10522            

$$

COC123-160851-
/O.EXT.KBOU.FL.W.0014.000000T0000Z-150617T1800Z/
/KERC2.1.SM.150604T1330Z.150614T1230Z.150617T1200Z.UU/
851 PM MDT SUN JUN 14 2015

The Flood Warning continues for
  the South Platte River near Kersey.
* until Wednesday afternoon...or until the stream falls below flood 
  stage.
* At  8:30 PM Sunday the stage was 10.8 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  Wednesday morning.
* Impact...At 11.5 feet...Southern sections of Hardin are flooded.
* Flood history...This crest compares to a previous crest of 11.0 feet
  on May 31 1995.

&&

LAT...LON 4030 10488 4043 10459 4031 10426 4027 10428
 4040 10460 4026 10487            

$$

COC087-160851-
/O.EXT.KBOU.FL.W.0016.000000T0000Z-150617T0000Z/
/WNAC2.1.RS.150607T1050Z.150615T1200Z.150616T1800Z.UU/
851 PM MDT SUN JUN 14 2015

The Flood Warning continues for
  the South Platte River near Weldona.
* until Tuesday evening...or until the stream falls below flood 
  stage.
* At  7:45 PM Sunday the stage was 10.6 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 10.7 feet by 
  Monday morning. The river will fall below flood stage Tuesday 
  afternoon.
* Impact...At 11.0 feet...There is widespread flooding along the 
  river. Water flows over Colorado Highway 144 and the railroad 
  tracks near Goodrich.
* Flood history...This crest compares to a previous crest of 10.4 feet
  on May 3 1999.

&&

LAT...LON 4031 10426 4037 10402 4030 10386 4028 10388
 4033 10399 4027 10428            

$$

COC075-087-121-160851-
/O.EXT.KBOU.FL.W.0024.150615T0900Z-150616T1800Z/
/BZNC2.1.ER.150615T0900Z.150615T1800Z.150616T1200Z.UU/
851 PM MDT SUN JUN 14 2015

The Flood Warning continues for
  the South Platte River near Balzac.
* from late tonight to Tuesday afternoon...or until the stream falls 
  below flood stage.
* At  8:30 PM Sunday the stage was 9.7 feet.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Monday morning and 
  continue to rise to near 10.2 feet by Monday afternoon.The river 
  will fall below flood stage by Tuesday morning.
* Impact...At 10.0 feet...Minor flooding occurs at Sterling.
* Flood history...This crest compares to a previous crest of 10.4 feet
  on May 3 1999.

&&

LAT...LON 4029 10387 4028 10371 4056 10324 4055 10322
 4026 10363 4027 10389            

$$
589 
WGUS85 KBOU 151217
FLSBOU
   
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE DENVER CO
617 AM MDT MON JUN 15 2015

...The Flood Warning is cancelled for the following rivers in 
Colorado...
 
  South Platte River at South Platte affecting Jefferson County.

...The Flood Warning continues for the following rivers in 
Colorado...

  Cache La Poudre River near Greeley affecting Weld County. 
  South Platte River near Kersey affecting Weld County. 
  South Platte River near Weldona affecting Morgan County. 
  South Platte River near Balzac affecting Logan...Morgan and 
  Washington Counties. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay away from the steep banks of rivers and streams. During a flood,
saturated banks can easily break off and fall into potentially 
deadly, fast flowing flood waters.

&&

COC123-161817-
/O.CON.KBOU.FL.W.0013.000000T0000Z-150622T0000Z/
/GRPC2.1.SM.150602T1045Z.150614T0000Z.150621T1800Z.UU/
617 AM MDT MON JUN 15 2015

The Flood Warning continues for
  the Cache La Poudre River near Greeley.
* until Sunday evening...or until the stream falls below flood stage.
* At  4:01 AM Monday the stage was 8.8 feet.
* Flood stage is 8.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  Sunday afternoon.
* Flood history...This crest compares to a previous crest of 8.9 feet 
  on Jun 14 1983.

&&

LAT...LON 4047 10494 4046 10474 4043 10459 4040 10462
 4043 10474 4043 10488            

$$

COC059-151247-
/O.CAN.KBOU.FL.W.0029.000000T0000Z-150615T1800Z/
/SPTC2.1.ER.150614T0930Z.150614T1530Z.150615T0330Z.NO/
617 AM MDT MON JUN 15 2015

The Flood Warning is cancelled for
  the South Platte River at South Platte.
* At  5:00 AM Monday the stage was 6.9 feet.
* Flood stage is 7.0 feet.
* Fell below flood stage at  9:30 PM Sunday.
* Forecast...The river will continue to fall to 6.7 feet by Tuesday 
  morning.
* Impact...At 7.0 feet...There is flooding of low lying areas and 
  water over sections of the Y Camp Road south of Deckers.
* Flood history...This crest compares to a previous crest of 6.9 feet 
  on Jun 24 1918.

&&

LAT...LON 3925 10524 3935 10518 3941 10518 3942 10515
 3935 10517 3925 10522            

$$

COC123-161816-
/O.CON.KBOU.FL.W.0014.000000T0000Z-150617T1800Z/
/KERC2.1.SM.150604T1330Z.150614T1230Z.150617T1200Z.UU/
617 AM MDT MON JUN 15 2015

The Flood Warning continues for
  the South Platte River near Kersey.
* until Wednesday afternoon...or until the stream falls below flood 
  stage.
* At  5:30 AM Monday the stage was 10.5 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  Wednesday morning.
* Impact...At 10.0 feet...Considerable lowland and meadow flooding 
  occurs. Water is at the base of several bridges in the area.
* Flood history...This crest compares to a previous crest of 10.4 feet
  on Jun 14 1997.

&&

LAT...LON 4030 10488 4043 10459 4031 10426 4027 10428
 4040 10460 4026 10487            

$$

COC087-161816-
/O.CON.KBOU.FL.W.0016.000000T0000Z-150617T0000Z/
/WNAC2.1.RS.150607T1050Z.150615T1130Z.150616T1800Z.UU/
617 AM MDT MON JUN 15 2015

The Flood Warning continues for
  the South Platte River near Weldona.
* until Tuesday evening...or until the stream falls below flood 
  stage.
* At  5:45 AM Monday the stage was 10.7 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  Tuesday afternoon.
* Impact...At 11.0 feet...There is widespread flooding along the 
  river. Water flows over Colorado Highway 144 and the railroad 
  tracks near Goodrich.
* Flood history...This crest compares to a previous crest of 10.4 feet
  on May 3 1999.

&&

LAT...LON 4031 10426 4037 10402 4030 10386 4028 10388
 4033 10399 4027 10428            

$$

COC075-087-121-161800-
/O.CON.KBOU.FL.W.0024.000000T0000Z-150616T1800Z/
/BZNC2.1.ER.150615T1300Z.150615T1800Z.150616T1200Z.UU/
617 AM MDT MON JUN 15 2015

The Flood Warning continues for
  the South Platte River near Balzac.
* until Tuesday afternoon...or until the stream falls below flood 
  stage.
* At  5:30 AM Monday the stage was 9.9 feet.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this morning and continue to 
  rise to near 10.2 feet by this afternoon.The river will fall below 
  flood stage by Tuesday morning.
* Impact...At 10.0 feet...Minor flooding occurs at Sterling.
* Flood history...This crest compares to a previous crest of 10.4 feet
  on May 3 1999.

&&

LAT...LON 4029 10387 4028 10371 4056 10324 4055 10322
 4026 10363 4027 10389            

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this river flood warning went out at Jun 14, 3:19 AM MDT, 2 hours 37 minutes earlier.

Area forecast discussion, Jun 14, 3:19 AM MDT, 2 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
319 AM MDT SUN JUN 14 2015

.SHORT TERM...(TODAY THROUGH TONIGHT )
ISSUED AT 315 AM MDT SUN JUN 14 2015

COLORADO REMAINS UNDER WEAK LOW PRESSURE ALOFT WITH VERY WEAK
FLOW ALOFT. THERE STILL REMAINS QUITE A BIT OF MIDDLE AND HIGH
LEVEL MOISTURE OVER CENTRAL AND EASTER PORTIONS OF THE STATE WHILE
INTEGRATED PW VALUES FROM GPS SHOWING SLIGHT INCREASES OF AROUND
A TENTH OF AN INCH FROM 24 HOURS AGO. WATER VAPOR IMAGERY SHOWING
SOME DRYING OVER NORTHERN UTAH AND APPEARS SOME OF THIS DRYING
WILL TRY AND WORK INTO NORTHWEST AND NORTHERN COLORADO WITH TIME
TODAY. NOT SURE IF THIS DRYING WILL MAKE IT ALL THE WAY TO THE
FRONT RANGE. MODELS SHOWING SOME OF THIS DRYING WITH LACK OF QPF
BY LATE AFTERNOON WITH FOCUS AREAS OF THE HIGHER FOOTHILLS AND
FURTHER EAST ALONG A LINE FROM LIMON THRU JULESBURG. APPEARS
THERE IS SOME MOISTURE CONVERGENCE ZONE OUT ON THE PLAINS AND
WHILE LOWER 60 DEWPOINTS CONTINUE UNDER A LIGHT SOUTHEAST FLOW.
SHORT RANGE HIGH RESOLUTION MODELS ARE SHOWING THIS ENHANCED LINE
OF QPF BY EARLY THIS AFTERNOON. WILL ADJUST GRIDS A BIT TO SHOW
THIS HIGHER PROBABILITY OF STORMS THERE. SURFACE BASED CAPES OUT
EAST ARE 1000-1500J/KG SO COULD BE AN ISOLATED SEVERE STORM BUT
GIVEN WEAK WINDS ALOFT WOULD BE SOME MARGINAL LARGE HAIL UP TO AN
INCH IN DIAMETER ALONG WITH HEAVY RAIN.

FOR TONIGHT...SURFACE COLD FRONT WILL MOVE SOUTHWARD OVER THE
PLAINS BETWEEN 06-12Z WITH STRATUS AND SHOWERS DEVELOPING ALONG
AND BEHIND THE FRONT. TOWARDS DAYBREAK...MOISTURE DEPTH MAY BE
DEEP ENOUGH FOR VERY LIGHT RAIN OR DRIZZLE ALONG FOOTHILLS AND
ADJACENT PLAINS.

.LONG TERM...(MONDAY THROUGH SATURDAY)
ISSUED AT 315 AM MDT SUN JUN 14 2015

UPPER LEVEL ZONAL FLOW DOMINATES NORTHERN PORTIONS OF THE CONUS
WITH A TROUGH DIPPING SOUTH. A BACK DOOR COLD FRONT WILL MOVE INTO
EASTERN COLORADO MONDAY MORNING INCREASING FAVORABLE UPSLOPE FLOW
ALONG THE FOOTHILLS. HIGH TEMPERATURES WILL DIP BELOW SEASONAL
NORMALS BEFORE REBOUNDING FOR THE REMAINDER OF THE WEEK. THE BEST
SHEAR WILL BE EARLY ON WITH INCREASING CAPE INSTABILITY THROUGH
THE MORNING AND AFTERNOON. MODELS HAVE SIGNIFICANT QPF PEGGED
CLOSER TO THE FOOTHILLS...PARK COUNTY AND PALMER DIVIDE AREA.
STRONG TO SEVERE STORMS WILL BE POSSIBLE WITH THE MAIN THREATS
BEING HEAVY RAIN AND MARGINAL HAIL.

MONDAY NIGHT INTO TUESDAY TEMPERATURES WILL REBOUND BACK TO
SEASONAL NORMALS WITH HIGHS IN THE MID 80S. INCREASED WESTERLY
UPPER LEVEL FLOW WILL RETURN OVER NE COLORADO. THERE IS ENOUGH
LINGERING MOISTURE IN THE MODELS TO KEEP A SLIGHT CHANCE OF
AFTERNOON AND EVENING THUNDERSTORMS IN THE FORECAST.

WEDNESDAY INTO THURSDAY WILL BRING ANOTHER ROUND OF SHOWERS AND
THUNDERSTORMS WITH A SHORTWAVE EMBEDDED IN THE ZONAL FLOW ALOFT.
MOISTURE INCREASES WEDNESDAY AFTERNOON WITH DECENT UPSLOPE AND
QPF BY WEDNESDAY EVENING. CAPE INCREASES BY WEDNESDAY EVENING WITH
POSSIBLE HEAVY RAIN AND HIGH WINDS BEING THE MAIN THREATS.

FRIDAY COULD BRING A REPRIEVE FOR THE REGION FROM RAIN WITH
UPPER LEVEL RIDGING MOVING IN AND HIGHS PROGGED TO GET INTO THE
LOWER 90S. BY SATURDAY MODELS INDICATE ANOTHER SHORTWAVE FOR NE
COLORADO THAT COULD BRING ANOTHER ROUND OF SEVERE STORMS...HOWEVER
WILL MAINTAIN A SLIGHT CHANCE AT THIS POINT DUE TO SOME
UNCERTAINTY AMONGST MODELS.

&&

.AVIATION...(FOR THE TAFS THROUGH 12Z MONDAY MORNING)
ISSUED AT 122 AM MDT SUN JUN 14 2015

EXPECT ISOLATED TO SCATTERED STORM COVERAGE AFTER 23Z THIS
AFTERNOON WITH HEAVY RAIN AND GUSTY WINDS THE MAIN THREATS.
SURFACE COLD FRONT WILL MOVE INTO TERMINALS BETWEEN 08-10Z LATER
TONIGHT WITH NORTHEAST SURFACE WINDS. APPEARS STRATUS AND LIGHT
RAIN SHOWERS/DRIZZLE WILL DEVELOP BEHIND THE FRONT BY 1-2 HOURS
AND CONTINUING THROUGH MONDAY AM WITH IFR/MVFR CIGS.

&&

.HYDROLOGY...
ISSUED AT 315 AM MDT SUN JUN 14 2015

2 TO 3 INCHES OF RAIN FELL IN SOME AREAS FROM NORTH OF DIA TO
PLATTEVILLE TO MILLIKEN LATE SAT AFTN INTO THE EARLY EVENING
HOURS. HIGHER WATER LEVELS ALREADY HAVE PEAKED AND DROPPED ALONG
BIG THOMPSON RIVER AT LA SALLLE BUT EXPECT RIVER LEVELS TO RISE
AGAIN INTO THE SOUTH PLATTE TOWARDS THE KERSEY AREA WITH LEVELS
CLOSING IN ON THE 11.5 FT FOR MODERATE FLOODING. WILL WATCH THIS
CLOSELY. FLOOD WARNINGS IN THE GREELEY AREA WILL REMAIN IN PLACE
FOR A COUPLE MORE DAYS AS THE RIVER WILL BE SLOW TO RECEDE.

STILL EXPECT HEAVY RAIN WITH SLOW MOVING THUNDERSTORMS AGAIN THIS
AFTERNOON AND TONIGHT BUT COVERAGE WILL BE MORE ISOLATED IN
NATURE...SIMILAR TO SATURDAY.

MOIST SOIL CONDITIONS ALONG WITH THE POSSIBILITY OF BRIEF MODERATE
TO HEAVY RAIN AND WARMER TEMPERATURES ACROSS NORTHERN COLORADO
NEXT WEEK WILL CAUSE CREEKS AND RIVERS TO CONTINUE RUNNING HIGHER
THAN NORMAL.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...ENTREKIN
LONG TERM...BOWEN
AVIATION...ENTREKIN
HYDROLOGY...ENTREKIN/BOWEN
Hazardous weather outlook, Jun 14, 4:39 AM MDT, 1 hour 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
439 AM MDT SUN JUN 14 2015

COZ030>051-151045-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
439 AM MDT SUN JUN 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO SCATTERED COVERAGE OF SHOWERS AND THUNDERSTORMS WILL
DEVELOP DURING THE AFTERNOON OVER THE MOUNTAINS AND PLAINS. THERE
IS A FOCUS FOR STORMS THIS AFTERNOON ALONG A LINE FROM LIMON TO
JULESBURG WHERE HEAVY RAIN...HAIL AND GUSTY WINDS CAN BE EXPECTED.
A COLD FRONT WILL DROP SOUTHWARD OVER THE NORTHEAST PLAINS LATER
TONIGHT WITH INCREASING CLOUDS AND SCATTERED RAIN SHOWERS.
ISOLATED THUNDERSTORMS WILL CONTINUE THROUGH THE NIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE WILL BE A CHANCE OF AFTERNOON AND EVENING SHOWERS AND
THUNDERSTORMS EACH DAY WITH TEMPERATURES CLIMBING ABOVE SEASONAL
NORMALS NEXT WEEK. MONDAY WILL BE THE COOLEST DAY WITH THE BEST
CHANCE FOR SHOWERS AND STORMS.

MOIST SOIL CONDITIONS AND WARMER TEMPERATURES ACROSS NORTHERN COLORADO
NEXT WEEK WILL CAUSE CREEKS AND RIVERS TO CONTINUE RUNNING HIGHER
THAN NORMAL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 6:07 PM MDTFlash Flood WarningBOUWeld2 hr
Jun 13, 6:35 PM MDTSevere Thunderstorm WarningBOUAdams, Denver25 min
Jun 13, 7:01 PM MDTFlash Flood WarningBOUAdams, Denver2 hr
Jun 13, 8:30 PM MDTAreal Flood WarningBOUWeld9 hr
Jun 14, 1:08 PM MDTSevere Thunderstorm WarningBOUPhillips37 min
Jun 14, 1:35 PM MDTAreal Flood AdvisoryBOUPhillips2 hr
Jun 14, 1:45 PM MDTSevere Thunderstorm WarningBOUPhillips30 min
Jun 14, 3:36 PM MDTSevere Thunderstorm WarningBOUWashington39 min

Nearby

River Flood Warnings in Colorado, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.